Nilpotent groups and automorphisms

Dauns, John and Hofmann, Karl Heinrich: Nilpotent groups and automorphisms. Acta scientiarum mathematicarum, (29) 3-4. pp. 225-246. (1968)

[img] Cikk, tanulmány, mű
math_029_fasc_003_004_225-246.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1968
Volume: 29
Number: 3-4
Page Range: pp. 225-246
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 246. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14192

Actions (login required)

View Item View Item